# SDR SWIA202158059

- Difficulty date: March 23, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S21-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS319.70 FRAME FROM STRG 21L TO STRG 25L CORRODED ON SEVERAL AREAS      (C-CHECK RO 5/3/2021)    REPLACED FRAME AT FS319.70, STRINGER 21L-25L PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-31630 REV K.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
